Nebraska, 2015Winter Storm in Nebraska, February 1, 2015
February 1, 2015 · NWS FSD · 2 events in 2 counties and zones
Snow accumulating up to 7 inches was accompanied by blowing snow as a result of northwest winds 20 to 35 mph. The main impact of the storm was to cause difficulties in weekend travel for those who did not delay their travel plans.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Snow accumulating up to 7 inches was accompanied by blowing snow as a result of northwest winds 20 to 35 mph. The main impact of the storm was to cause difficulties in weekend travel for those who did not delay their travel plans. The storm began on January 31st and continued into the new month through much of February 1st.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Jan 31, 10:45 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Jan 31, 10:45 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1045 PM CST SAT JAN 31 2015
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 259 PM CST SAT JAN 31 2015
ONE SHORTWAVE TRACKING ACROSS NEBRASKA IS PRODUCING FAIRLY
WIDESPREAD PRECIPITATION OVER THE CENTRAL PLAINS LATE THIS
AFTERNOON...SOME BEGINNING TO MAKE IT INTO OUR FAR SOUTHERN AREAS. A
SECONDARY SHORTWAVE IS DROPPING THROUGH MONTANA...AND THE TWO WAVES
WILL MERGE JUST TO OUR SOUTH OVERNIGHT...PRODUCING A WIDE SWATH OF
SNOW ACROSS OUR CWA INTO EARLY SUNDAY AFTERNOON. MODELS AGREE THAT
ANY FRONTOGENESIS WITH THE SYSTEM IS CONFINED TO THE LOWER
LEVELS...AROUND 850 MB...AND WILL BE PRIMARILY LOCATED THROUGH OUR
SOUTHEASTERN CWA OVERNIGHT...AND THIS WILL BE WHERE THE GREATEST
SNOWFALL IS EXPECTED. THERE DOES NOT APPEAR TO BE MUCH IN THE WAY OF
INSTABILITY ABOVE THE FRONTAL CIRCULATION...SO EXPECTING A MORE
GENERAL WIDESPREAD MODERATE TO OCCASIONALLY HEAVY SNOWFALL IN
RESPONSE TO INCREASING LIFT AS THE STRONG UPPER LEVEL SUPPORT PUSHES
THROUGH THE REGION. WENT WITH 12:1 TO 15:1 SNOW RATIO...FROM SOUTH
TO NORTH CONSECUTIVELY...FOR THE FIRST HALF OF THE NIGHT...THEN
INCREASING LATER TONIGHT INTO SUNDAY AS THERMAL PROFILES CONTINUE TO
COOL. EVEN STAYING ON THE LOWER SIDE OF THE MODEL QPF ENVELOPE...IN
CONJUNCTION WITH THE ABOVE SNOW RATIOS...IS YIELDING TOTAL SNOWFALL
AMOUNTS OF OF 6 TO 8 INCHES FROM THE CENTRAL AND EASTERN I 90
CORRIDOR AND SOUTHWARD...WITH 4 TO 6 INCHES IN THE REMAINDER OF
AREAS TO THE SOUTH OF THE HIGHWAY 14 CORRIDOR. BECAUSE OF
THIS...EXPANDED OR UPGRADED THE HEADLINES TO A WINTER WEATHER
ADVISORY FOR LOCALES SOUTH OF THE HIGHWAY 14 CORRIDOR/AND A WINTER
STORM WARNING FOR NORTHWESTERN IOWA AND THE LOWER MO RIVER CORRIDOR.
AT THIS POINT HAVE 2 TO 3 INCHES THROUGH THE HIGHWAY 14 AREA...AND
THAT AREA MAY HAVE TO BE UPGRADED TO A WINTER WEATHER ADVISORY BY
FUTURE SHIFTS IF IT APPEARS THAT MORE SNOW WILL FALL OVER THAT AREA.
COULD ALSO HAVE SOME PATCHY BLOWING SNOW AS NORTHERLY WINDS PICK UP
OVERNIGHT. WITH COLD AIR ADVECTION WILL SEE TEMPERATURES SLOWLY FALL
THROUGH THE NIGHT...BOTTOMING OUT IN THE SINGLE DIGITS TO MID TEENS
BY EARLY SUNDAY MORNING. VERY LITTLE RECOVERY IN TEMPERATURES ON
SUNDAY...REMAINING NEARLY STEADY THROUGH THE DAY. WILL HAVE LIGHT
SNOW LINGERING THROUGH OUR SOUTHEAST INTO AT LEAST MID
AFTERNOON...THEN TAPERING DOWNWARD AS FORCING MOVES OFF TO THE
SOUTHEAST.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 259 PM CST SAT JAN 31 2015
ONCE THE SNOW ENDS...SKIES WILL QUICKLY CLEAR AS HIGH PRESSURE
MOVES INTO THE EASTERN DAKOTAS. THIS WILL ALSO CAUSE WINDS TO
DECREASE THROUGH THE NIGHT. WITH FRESH SNOW COVER AND VERY LIGHT
WINDS...IT IS SETTING UP TO BE A GOOD RADIATION NIGHT WITH LOWS
DROPPING BELOW ZERO EVERYWHERE AND SHELTERED AREAS MAY FALL TO 10
BELOW ZERO OR COLDER.
THE FIRST IN A SERIES OF WEAK WAVES WILL MOVE SOUTHWARD TOWARD THE
AREA ON MONDAY. THE UPPER LEVEL FORCING FOR LIFT WILL BE FAIRLY
STRONG...BUT MOISTURE IS REALLY LIMITED AS THE COLD AIR MASS WILL
BE IN PLACE. SO ONLY HAVE 20 TO 30 PERCENT CHANCE OF SNOW MONDAY
AFTERNOON AND EVENING EAST OF I29 ANY SNOWFALL WILL BE A DUSTING
TO A HALF OF SNOW IF IT MATERIALIZES. THIS WILL BRING ANOTHER
BOUNDARY THROUGH THE AREA MONDAY NIGHT AS WELL. WITH WINDS
GENERALLY STAYING AROUND 10 MPH THROUGH THE NIGHT LOWS WILL REMAIN
BETWEEN 10 AND 20 ABOVE.
ON TUESDAY...ALL MODELS SHOW ANOTHER WEAK WAVE MOVING SOUTHWARD
INTO THE NORTHERN PLAINS. THERE IS A LARGE SPREAD IN MODEL
SOLUTIONS WITH THE NAM KEEPING THE WAVE FARTHER NORTH INTO ND AND
MN WHILE THE GFS AND ECMWF HAVE THE WAVE MOVE FROM MT INTO WRN
NEBRASKA. WITH AN AMPLIFYING UPPER LEVEL TROUGH OVER THE GREAT
LAKES AND NORTHERN PLAINS...THE ECMWF AND GFS SEEM MORE LIKELY TO
OCCUR. AGAIN...MOISTURE IS LIMITED AND UNCERTAINTY IS HIGHER SO
KEPT THE CHANCE FOR SNOW AT 20 TO 30 PERCENT. HOWEVER...THERE IS
SOME FRONTOGENESIS WITH THIS SYSTEM SO COULD SEE THE POTENTIAL FOR
AN INCH OR TWO OF SNOW IF THE SYSTEM BECOMES MORE ORGANIZED.
BUT...AS NOTED ABOVE...WHERE THAT SNOW WOULD FALL IS VERY
UNCERTAIN. COLDER AIR LOOKS MORE CERTAIN NOW THAT THE TRACK IS
FARTHER SOUTH AND WEST AND DID LOWER HIGH TEMPERATURES BY 5 TO 10
DEGREES WITH HIGHS NOW EXPECTED TO BE IN THE 20S TO AROUND 30. IF
THE SYSTEM DOES AMPLIFY MORE...TEMPERATURES COULD EVEN BE COLDER
FOR TUESDAY.
WEDNESDAYS HIGHLIGHT SHOWS CHILLY HIGH PRESSURE MOVING SQUARELY
ACROSS THIS AREA. AT THIS TIME...HIGHS AT BEST APPEAR TO BE ABOUT 15
TO 20 BUT WOULD NOT BE SURPRISED WHEN THE TIME COMES TO SEE A
COUPLE OR FEW DEGREES SHAVED OFF THOSE READINGS. MORE UNCERTAIN IS
ON WEDNESDAY AND THURSDAY. THE LARGE HIGH MOVES EAST...AND A
RETURN SOUTHERLY FLOW OF AIR WILL BEGIN THROUGHOUT THIS FORECAST
AREA WEDNESDAY NIGHT AND CONTINUE INTO THURSDAY. TEMPERATURES
WEDNESDAY NIGHT ARE TRICKY...WITH THE QUESTION BEING HOW FAR THEY
WILL FALL BEFORE STEADYING OUT AND POSSIBLY RISING AFTER THE
SOUTHERLY FLOW BEGINS. BUT EVEN MORE SO ON THURSDAY...A WARM FRONT
LOOKS TO GENERATE BY AFTERNOON TOWARD OUR SOUTH CENTRAL SD ZONES.
BLENDING THE 925MB TEMPERATURES OFF OF THE ECMWF AND GFS SHOW THAT
THOSE ZONES COULD REACH 30 TO 35 DEGREES...WITH TEMPERATURES
TRENDING DOWNWARD ALONG AND EAST OF THE JAMES...TO ONLY THE UPPER
TEENS EAST OF I 29.
NEXT FRIDAY AND SATURDAY SHOWS A FAIR AMOUNT OF UNCERTAINTY BETWEEN
THE DETERMINISTIC 12Z GFS AND ECMWF. THE ECMWF IS DEFINITELY MORE
AGGRESSIVE WITH THE NEXT WAVE BY FRIDAY NIGHT AND SATURDAY...SHOWING
A MODIFIED ARCTIC AIR PLUNGE WHEREAS THE GFS IS SLOWER AND SHOWS
MORE INFLUENCE OF THAT WAVE FURTHER NORTH AND EAST. GIVEN THE AMOUNT
OF SNOW COVER WHICH WE WILL HAVE BY THEN...AND ALSO NOTING THAT THE
ECMWF LED THE GFS A FEW DAYS AGO WITH THE COLD AIR HANGING AROUND
INTO THIS NEXT WEEK MORE SO THAN THE GFS HAD...AM INCLINED TO
BELIEVE THAT EVENTUALLY THE ECMWF WILL PROVE MORE CORRECT. THEREFORE
FOR NOW...BEGAN THE TREND OF LOWERING TEMPERATURES ON FRIDAY AND
SATURDAY...AND IT COULD BE THAT OUR TEMPERATURES ARE WAY TOO WARM
IN SOUTH CENTRAL SD.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY EVENING)
ISSUED AT 1045 PM CST SAT JAN 31 2015
SNOW COVERING MUCH OF THE AREA TONIGHT...WITH VISIBILITY MAINLY IN
THE IFR RANGE...WITH POCKETS OF VISIBILITY BELOW A MILE. THESE LOW
VISIBILITIES ARE EXPECTED TO CONTINUE THROUGH THE NIGHT. SNOW WILL
TAPER OFF SUNDAY MORNING...WITH VISIBILITIES SLOWLY IMPROVING. THINK
BY LATE DAY WE WILL BEGIN TO SEE A RETURN TO VFR AS SNOW ENDS AND
STRATUS LIFTS. NORTH TO NORTHEASTERLY WINDS WILL BE BLUSTERY
OVERNIGHT INTO TOMORROW...WITH GUSTS OF 20 TO 30 KTS. THIS MAY CAUSE
SOME AREAS OF BLOWING AND DRIFTING SNOW AS WELL.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...WINTER WEATHER ADVISORY UNTIL NOON CST SUNDAY FOR SDZ050-052>055-
057>061-063>065-068.
WINTER STORM WARNING UNTIL 6 PM CST SUNDAY FOR SDZ066-067-
069>071.
WINTER WEATHER ADVISORY UNTIL 6 PM CST SUNDAY FOR SDZ056-062.
MN...WINTER WEATHER ADVISORY UNTIL 6 PM CST SUNDAY FOR MNZ080-081-089-
090-097-098.
IA...WINTER STORM WARNING UNTIL 6 PM CST SUNDAY FOR IAZ001>003-
012>014-020>022-031-032.
NE...WINTER STORM WARNING UNTIL 6 PM CST SUNDAY FOR NEZ013-014.
&&
SHORT TERM...JM
LONG TERM...SCHUMACHER/MJ
AVIATION...CHENARDHazardous weather outlook, Jan 31, 5:08 PM CST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
508 PM CST SAT JAN 31 2015
IAZ001>003-012>014-020>022-031-032-NEZ013-014-SDZ066-067-069>071-
012315-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-TURNER-LINCOLN SD-YANKTON-
CLAY SD-UNION-
508 PM CST SAT JAN 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.
.DAY ONE...TONIGHT
A WINTER STORM WARNING IS IN EFFECT THROUGH SUNDAY...AS 6 TO 9
INCHES OF SNOW IS EXPECTED. COUPLED WITH WINDS OF 15 TO 30 MPH
FROM THE NORTH AND NORTHEAST...BLOWING AND DRIFTING SNOW CAN BE
ALSO BE EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WIND CHILL VALUES WILL FALL TO AN AVERAGE OF 10 BELOW TO 20
DEGREES BELOW ZERO LATE SUNDAY NIGHT AND EARLY MONDAY.
.SPOTTER INFORMATION STATEMENT...
SNOWFALL REPORTS ARE APPRECIATED.
SDZ050-052>055-057>061-063>065-068-012315-
GREGORY-JERAULD-SANBORN-MINER-LAKE-BRULE-AURORA-DAVISON-HANSON-
MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-BON HOMME-
508 PM CST SAT JAN 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.
.DAY ONE...TONIGHT
A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL NOON SUNDAY...AS 4 TO
6 INCHES OF SNOW IS EXPECTED. COUPLED WITH NORTH TO NORTHEAST
WINDS OF 15 TO 30 MPH...BLOWING AND DRIFTING SNOW WILL ALSO OCCUR.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WIND CHILL VALUES WILL FALL TO AN AVERAGE OF 15 BELOW TO 20
DEGREES BELOW ZERO LATE SUNDAY NIGHT AND EARLY MONDAY.
.SPOTTER INFORMATION STATEMENT...
SNOWFALL REPORTS ARE APPRECIATED.
MNZ080-081-089-090-097-098-SDZ056-062-012315-
MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-MOODY-MINNEHAHA-
508 PM CST SAT JAN 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.
.DAY ONE...TONIGHT
A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH SUNDAY...AS 4 TO 6
INCHES OF SNOW IS EXPECTED. COUPLED WITH NORTH TO NORTHEAST WINDS
OF 15 TO 30 MPH...BLOWING AND DRIFTING SNOW WILL ALSO OCCUR.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WIND CHILL VALUES WILL FALL TO AN AVERAGE OF 15 BELOW TO 20
DEGREES BELOW ZERO LATE SUNDAY NIGHT AND EARLY MONDAY.
.SPOTTER INFORMATION STATEMENT...
SNOWFALL REPORTS ARE APPRECIATED.
MNZ071-072-SDZ038>040-012315-
LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-
508 PM CST SAT JAN 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA AND EAST CENTRAL SOUTH DAKOTA.
.DAY ONE...TONIGHT
SNOW WILL OCCUR TONIGHT AND SUNDAY MORNING...THEN WILL DIMINISH.
SNOWFALL AMOUNTS WILL AVERAGE 2 AND A HALF TO 3 INCHES. COUPLED WITH
NORTH TO NORTHEAST WINDS OF 15 TO 30 MPH...BLOWING SNOW WILL OCCUR
IN OPEN AREAS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WIND CHILL VALUES WILL FALL TO AN AVERAGE OF 15 BELOW TO 20
DEGREES BELOW ZERO LATE SUNDAY NIGHT AND EARLY MONDAY.
.SPOTTER INFORMATION STATEMENT...
SNOWFALL REPORTS ARE APPRECIATED.
In the hours before
Local storm report, Jan 31, 10:07 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1007 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM SNOW 6 E SIOUX FALLS 43.54N 96.61W
01/31/2015 M3.6 INCH MINNEHAHA SD NWS EMPLOYEE
0930 PM SNOW HARTFORD 43.62N 96.94W
01/31/2015 E1.0 INCH MINNEHAHA SD PUBLIC
&&
ADAMSLocal storm report, Jan 31, 10:43 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1043 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW SPENCER 43.15N 95.15W
01/31/2015 E3.0 INCH CLAY IA PUBLIC
&&
CHENARDLocal storm report, Jan 31, 10:50 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1050 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM SNOW ROCK VALLEY 43.20N 96.30W
01/31/2015 M2.0 INCH SIOUX IA TRAINED SPOTTER
&&
ADAMSLocal storm report, Jan 31, 10:55 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1055 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM SNOW TYNDALL 42.99N 97.86W
01/31/2015 M1.8 INCH BON HOMME SD CO-OP OBSERVER
&&
ADAMSLocal storm report, Jan 31, 11:52 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1152 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM SNOW SIOUX CITY 42.50N 96.39W
01/31/2015 E3.0 INCH WOODBURY IA PUBLIC
&&
KHANKOLocal storm report, Jan 31, 11:55 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1155 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM SNOW PONCA 42.57N 96.71W
01/31/2015 M2.8 INCH DIXON NE TRAINED SPOTTER
&&
KHANKOWinter Storm, Dixon
- When
- February 1, 12:00 AM CST to 4:00 PM CST
- Where
- Dixon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.493, -96.868 (the zone’s center; the record gives no point)
Snow accumulated 4 to 7 inches, including 5.1 inches at Wakefield. Accompanying northwest winds gusting to 35 mph caused areas of blowing snow, reducing visibility to 1/4 mile at a few places.
Winter Storm, Dakota
- When
- February 1, 12:00 AM CST to 4:00 PM CST
- Where
- Dakota forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.391, -96.564 (the zone’s center; the record gives no point)
Snow accumulated 4 to 7 inches, including 7 inches at Emerson. Accompanying northwest winds gusting to 35 mph caused areas of blowing snow, reducing visibility to 1/4 mile at a few places.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Storm in Wisconsin, February 1 to 2, 20153 deaths · 20 events
- Winter Storm in Iowa, February 1, 20151 death · $2.5 million · 51 events
- Winter Storm in Iowa, February 1, 20151 death · $175,000 · 21 events
- Winter Storm in Ohio, February 1 to 2, 2015$4.8 million · 16 events
- Winter Storm in New York, February 1 to 2, 2015$340,000 · 17 events
- Winter Storm in Pennsylvania, February 1 to 2, 2015$600,000 · 3 events
- Drought in Texas, February 1 to 28, 2015$49,000 · 31 events
- Winter Storm and Winter Weather in New York, February 1 to 2, 2015$80,000 · 9 events
- Damaging Winds and Strong Wind in Mississippi, February 1, 2015$55,000 · 60 kt wind · 14 events
- Drought in Oklahoma, February 1 to 28, 201529 events
- Winter Storm and Winter Weather in Nebraska, February 1, 201529 events
- Heavy Snow in New York, February 1 to 2, 201527 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 558367, 558368.